Optimal solutions of the Bruce and Klute equation

M. B. Parlange, Rafael Chacon Fuentes, R. Haverkamp, J-Y Parlange, D. Elrick, M. J. Price

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

A simple analytical expression is derived to describe soil water profiles satisfying the Bruce and Klute equation. Two parameters have to be determined from integral conditions. The simplicity and accuracy of the technique is checked when the soil-water diffusivity obeys an exponential or a power law function. For those two examples no numerical work is necessary as the results are expressed in terms of tabulated functions only. The method extends to the profile determination the optimal technique used earlier for the determination of the sorptivity, with the same precision.

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalSoil Science
Volume155
Issue number1
Publication statusPublished - 1993
Externally publishedYes

Cite this